Pacific Journal of Mathematics

Locally Galois algebras.

Andy R. Magid

Article information

Source
Pacific J. Math., Volume 33, Number 3 (1970), 707-724.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102976837

Mathematical Reviews number (MathSciNet)
MR0263805

Zentralblatt MATH identifier
0198.06301

Subjects
Primary: 13.70

Citation

Magid, Andy R. Locally Galois algebras. Pacific J. Math. 33 (1970), no. 3, 707--724. https://projecteuclid.org/euclid.pjm/1102976837


Export citation

References

  • [1] M. Auslander and D. Bucksbaum, On ramificationtheory in Noetherianrings, Amer. J. Math. 81 (1959), 749-765.
  • [2] M. Auslander and 0. Goldman, The Brauer group of a commutative ring, Trans. Amer. Math. Soc. 97 (1960), 367-409.
  • [3] H. Bass, Lectures on topics in algebraic K-theory, Tata Institute of Fundamental Research, Bombay, 1967.
  • [4] N. Bourbaki, Algebre commutative, Chapitres 5 et 6, Hermann, Paris, 1964.
  • [5] S. Chase, D. Harrison, and A. Rosenberg, Galois theory and Galois cohomology of commutative rings, Memoirs Amer. Math. Soc. 52 1965.
  • [6] T. Nagahara, A note on Galois theory of commutativerings, Proc. Amer. Math. Soc. 18 (1967), 334-340.
  • [7] R. Pierce, Modules over commutative regular rings, Memoirs Amer. Math. Soc. 70 1967.
  • [8] O. Villamayor, On weak dimension of algebras, Pacific J. Math. 9 (1959) 943-951.
  • [9] O. Villamayor and D. Zelinsky, Galois theory for rings with finitely many idem- potents, Nagoya Math. J. 27 (1966), 721-731. ., Galois theory for rings with infinitely many idempotents, Nagoya Math. J. 35 (1969), 83-98.